# SDR ABXA9801185

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD0763
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REMOVED BATTERIES, CLEANED TERMINALS AND REINSTALLED BATTERIES.  OPS CHECKED GOOD.
